# SDR AALA20100103DFW02

- Difficulty date: January 3, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 53,854 hours, 27,540 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT AFT FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED.  LEFT FORWARD FUEL BOOST PUMP ON PLACARD.  EMERGENCY DECLARED RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET AFT LEFT FUEL CIRCUIT BREAKER AND REPLACED LEFT FORWARD FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
